Please comment - any info will help!!! I've OVCA and have completed 4 cycles of chemo from a total of six. After the fourth chemo cycle, I started involuntarily clenching my teeth, my tongue started to tingle and move, there was upward/downward movement of throat area, a pulling sensation from tummy and arms combined with a sensation at the back of my head. This affects me continually during sleep, walking and resting. I would almost describe it as a mild version of a seizure. Drugs used are taxol and carboplatin. Any advice will be most appreciated.
beachgal, I haven't experienced anything quite like what you are experiencing but I did have frequent involuntary twitches of my extremities after finishing the 6 rounds of carbo/taxol/taxatere. It really bugged me when this happened so I brought it up to my oncologist and the only thing he said was that these things sometimes happen. Sheesh, that wasn't much of an answer now, was it?! He didn't seemed concerned so I tried not to be either. They eventually went away.
Hi, my wife has had 6-cycles of carbo and taxol (for OVCA treatment) and during that time she used to complain of tingling sensation, numbness and involuntary twitching. Usually these things go away after the treatment ends and you should feel quite normal again. Nevertheless, it is better to keep your doctors informed for their evaluation and opinion.
Twitching in extremeties or involuntary twitching seems to have some similarity with what I'm experiencing especially when my breath becomes irratic which then synchronizes the other involuntary movements. My Gyn Onc knows about this and thinks it could be from taxol. As I get ready for chemo #5 for next week I've noticed the intensity of this menacing side effect is a little less than when it started....
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.